# SDR C2XA01IA125

- Difficulty date: February 20, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120ER
- Aircraft serial: 120177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3243, THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR INDICATION WAS RED.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE OPERATIONALLY CHECKED THE LANDING GEAR WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
